MAUDE Adverse Event Report: ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Codes Device Displays Incorrect Message (2591); Fail-Safe Problem (2936)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned and evaluated by product analysis on 08/07/2017 with the following findings: a review of the black box history showed multiple call service 087 alarms.The issue was duplicated during power up.The call service 069 failure was written to the black box as a call service 087 failure.Investigation revealed that a language corruption occurred at a component on the printed circuit board resulting in a call service alarm.
 
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a call service alarm (call service alarm issue) issue.It was reported that there was a 069 call service alarm.There was no indication that this issue lead to an adverse event.This is being reported because the issue may result in a long term cessation of insulin delivery if the user is unable to resolve the alarm.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS CORPORATION
200 lawrence dr
west chester PA 19380 3428
MDR Report Key6793565
Report Number2531779-2017-18265
Device Sequence Number130455
Product Code OYC
UDI-Device Identifier10840406100358
UDI-Public0110840406100358
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2016
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2017
Initial Report FDA Received Date08/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1